# SDR AALA20161206015

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 7,170 hours, 3,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 770769
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT 11WL FAILED CIDS1 TEST.  REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38.  OPERATIONAL CHECK GOOD.
